Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

5 year old with upper respiratory infection. Cough and congestion despite taking antibiotics. Have asthma

My son is 5yrs old, I took him to his doctor, they ran no tests, the doctor said he had upper respitory infection, they gave him antibiotics , now his voice is out, very high pitches, he coughs a lot, and is congested, he does have asthma , but has not flared up as of yet. I would like to know why his voice is out, if i should be concerned. thank you
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, your son suffers froom upper respiratory infection which can include both pharyngitis and laryngitis which could explain the change in voice, please continue the antibiotics and give him voice rest along with warm saline gargles and some cough drops or syrup.He should show improvement in a few days. You could also give him some anti-inflammatory syrup like ibruprofen to decrease the inflammation and congestion in his throat. Don't be alarmed and take care.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor